# SDR CALA2024110601031

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 124,337 hours, 19,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - DUNRING WALK AROUND FOUND TREE EMERGENCY LIGHTS INOP, POSITION ONE LH AND TWO RH. REPLACEMENT THE SLIDE AND OVERWING ESCAPE LIGHT LAMP AS PER AMM- TASK 33-51-06-902-082, CHECKED OK.
